# SDR SIMA201129201

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 1,505 hours, 956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3829 THE CREW FOUND NUMEROUS CABIN EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND EMERGENCY LIGHTS TO OPERATE/ILLUMINATE IAW CRJ-700 AMM 33-51-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
